Theoretical investigation of modes of compression of a spherical vapor bubble using a simplified model
作者
A. V. Desyatov,D. N. Il’mov,S. G. Cherkasov
出处
期刊:High Temperature [Pleiades Publishing] 日期:2007-12-01卷期号:45 (6): 837-843被引量:2
标识
DOI:10.1134/s0018151x07060156
摘要
The evolution of a single spherical vapor bubble in unbounded liquid is considered. The pressure in the bubble is related to its volume by the polytropic relation. The minimal value of polytropic exponent is taken to be zero, which corresponds to isothermal vapor bubble. It is demonstrated that diverse modes of compression of bubble are possible in the case of polytropic exponent of less than unity. Special features of evolution of bubble in these modes and the boundaries between the modes are investigated.